# SDR CALA2021061400859

- Difficulty date: June 12, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 91,320 hours, 8,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 20145
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH DR4 EMER POWER BATTERY (M33409) DUE TO CAPACITY FUNCTIONAL CHECK OUT OF LIMIT REF NR LP 9130264 RH DR 4 EMER POWER BATTERY (M33409) REPLACED AND TEST NORMAL AS PER AMM 33-51-06, ON PN: AD-D717-01-100, SN NO:260707 ADD EMP:V920580 IDT OK BY HX 195273 ADD EMP:V920580
